# SDR USAA2014051200003

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 43,461 hours, 17,809 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6A6521
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BIRD STRIKE ON TO AT ABOUT 800 FEET AGL.  ONLY ONE BIRD WENT INTO LT ENG.  ENG CONTINUES TO RUN WITH NORMAL INDICATIONS. CREW DECLARED AN EMERGENCY & RETURNED TO FIELD AT LGA.  AFTER LANDING, CREW SHUT ENG DOWN.  ACCOMPLISHED BIRD STRIKE INSPECTION, BORESCOPE INSPECTION & FAN BLADE REPLACEMENT & TAP TEST OF FAN BLADES IAW JOB CARD 26L00005006, 26L00072005, 25L00072007, 26T40072006 & 26L00072001.  REPLACED NR 1 ENG FAN BLADES 7, 8, 9, 10 & 11 IAW JOB CARD 26L00072001.
